| Model Number |
02.09.0312H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 april 2026 gmk-hinge 02.09.0312h gmk-hinge tibial insert - size3 - 12 mm (k130299) lot 2312054: (b)(4) items manufactured and released on 20-jul-2023.Expiration date: 05-jul-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had primary right knee surgery with competitor products and was revised to medacta sphere on (b)(6), 2023.On (b)(6) 2026, the patient came in presenting global instability in the right knee and the cause is unknown.The surgeon revised the gmk-sphere femoral and cemented tibial component to a gmk-hinge femoral and tibial component and the gmk-hinge tibial insert size 4 - 10mm to a size 3 - 12mm.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and i&d and revised the insert to a same size insert.The surgery was completed successfully.